# SDR CALA2013032700176

- Difficulty date: March 27, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N39423
- Make and model: Boeing 737924ER
- Aircraft serial: 32829
- Aircraft time: 16,116 hours, 5,391 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR VERTICLE PRESSURE WEB CRACKED BETWEEN RBL 40 AND RBL 45.64 IN RT MLG WW.  TRIMMED OUT CRACKED SECTION OF WEB AND REPAIRED IAW SRM 57-10-1.
